MathSciNet Relay Station
MathSciNet bibliographic data
MR2800992 93D15 (93B36)
Lu, Jianquan; Ho, Daniel W. C. Stabilization of complex dynamical networks with noise disturbance under performance constraint. Nonlinear Anal. Real World Appl. 12 (2011), no. 4, 1974–1984.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement